# SDR SWIA2023052908

- Difficulty date: May 28, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N143SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000476
- Aircraft time: 21,160 hours, 11,920 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE @ FRAME 91 AND RH BEAM CORRODED AS MARKED
